MathSciNet Relay Station
MathSciNet bibliographic data
MR869780 (88e:47113) 47H20
Lau, Anthony To Ming; Takahashi, Wataru Weak convergence and nonlinear ergodic theorems for reversible semigroups of nonexpansive mappings. Pacific J. Math. 126 (1987), no. 2, 277–294.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement